Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ARV'S and throwing up
May 11, 2013

I just wanted to knw what happens,if I take my meds and then become naseous and throw up an hour later.do I need to take some more?

Response from Dr. Young

HI and thanks for posting.

Most of the time, pills are absorbed within 10-20 minutes of taking them-- that's to say that if you vomit after this period, there's little worry that you'll need to take the meds again (short of actually seeing the pills in your vomit).

Since you vomited an hour after taking your meds, I wouldn't recommend re-dosing.

Be well, BY



Previous
Development of ARS 3 days after stopping PEP?
Next
Sodium Ascorbate (Vitamin C), Green Barley, & Spirulina

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement